# SDR DALA2024082708496

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 98,693 hours, 45,385 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 669 R4 DOOR FLOOR LEVEL EMERGENCY EXIT SIGN OUT. CORRECTIVE ACTION: FOUND SIGN MALE PIN PUSHED BACK AND NOT LOCKING IN COUPLING. REPLACED MALE PIN. REFERENCE B-757 IPC 33-50-02-08. OPS CHECK OK. (6187480)
